View Single Post
Old 11-03-2004, 02:54 PM   #12
DylansMom DylansMom is offline
Junior Member
 
Join Date: Oct 2004
Posts: 13
DylansMom HB User
Re: New to diuretics-Help with bad side effects!

Thanks for all of your concern, it helps me get through this scary stage of my life (and I'm only 35). The office called Monday and said stop taking the HCTZ and come back in 2 weeks! I told the secretary I had an ER trip and she never said come in early. I now go on the 8th but I still have bad effects of not being able to walk too far or climb stairs without being winded. My chest feels heavy and my head feels like it's about to blow up! I' ve had ringing in my ear so I'm not sure if it has to do with my inner ear and balance. I also have to wear sunglasses and a hat outside (and in) I'm actually wearing them now and will have to stop staring at the computer soon.
I wouldn't feel so scared if a mother of a classmate of my son's said she had brain aneurism surgery 7 weeks ago. She had a bad headache for 3 days after exercising and she told me not to leave a headache for too long. Now I'm afraid I'm panicking more because of this info.
By the way, what is ARBS?